# SDR GAIA00560

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CRACK ON BULKHEAD WEB AT RBL 8 WL 177.  REPAIRED WEB IAW S/B 727-53-0175 R3.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
